# SDR CA081104002

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 15,662 hours
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCB5MA3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Rt Einge
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE RT GENERATOR KICKED OFF-LINE. SHORTLY AFTER THAT TEMP INDICATIONS IN THE RT ENG CLIMBED CAUSING THE FLIGHT CREW TO SHUT DOWN THE ENGINE AND CONTINUE ON TO LAND AT THE SCHEDULED POINT OF LANDING. THE STARTER GEN WAS REMOVED AND THE COMPRESSOR SECTION OF THE ENGINE WAS FOUND TO BE SEIZED.
